Drug interactions between Diovan HCT and Vitamin D3
|Diovan HCT (hydrochlorothiazide/valsartan)|
|Vitamin D3 (cholecalciferol)|
Interactions between your drugs
hydrochlorothiazide ↔ cholecalciferol
Applies to:Diovan HCT (hydrochlorothiazide/valsartan) and Vitamin D3 (cholecalciferol)
Using hydroCHLOROthiazide together with cholecalciferol can cause your blood calcium levels to become too high. Contact your doctor if you experience symptoms such as dizziness, drowsiness, weakness, lethargy, headache, nausea, vomiting, or seizures. You may need a dose adjustment or special test if you use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Diovan HCT (hydrochlorothiazide / valsartan)
If you are taking valsartan you should avoid potassium-containing salt substitutes or over-the-counter potassium supplements without first talking to your doctor. This can cause high levels of potassium in your blood. High levels of potassium can cause weakness, irregular heartbeat, confusion, tingling of the extremities, or feelings of heaviness in the legs. Call your doctor at once if you have any of these symptoms.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.